International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 289384 | 9 pages | https://doi.org/10.1155/S104895339400016X

Existence theorem for nonconvex stochastic inclusions

Received01 Nov 1993
Revised01 Mar 1994

Abstract

An existence theorem for stochastic inclusions xtxsstFτ(xτ)dτ+stGτ(xτ)dwτ+stnHτ,z(xr)v˜(dτ,dz) with nonanticipative nonconvex-valued right-hand sides is proved.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

38 Views | 239 Downloads | 7 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder